Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 551-570.

An inequality of Paley and convergence a.e. of Walsh-Fourier series

Per Sjölin

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 551-570.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893693

Digital Object Identifier
doi:10.1007/BF02590894

Mathematical Reviews number (MathSciNet)
MR241885

Zentralblatt MATH identifier
0169.08203

Rights
1969 © Almqvist & Wiksell

Citation

Sjölin, Per. An inequality of Paley and convergence a.e. of Walsh-Fourier series. Ark. Mat. 7 (1969), no. 6, 551--570. doi:10.1007/BF02590894. https://projecteuclid.org/euclid.afm/1485893693


Export citation

References

  • Billard, P., Sur la convergence presque partout des séries de Fourier Walsh des fonctions de l’espace L2(0, 1). Studia Math. 28, 363–388 (1967).
  • Carleson, L., On convergence and growth of partial sums of Fourier series. Acta Math. 116, 135–157 (1966).
  • Hunt, R. A., On the convergence of Fourier series. Orthogonal expansions and their continuous analogues. SIU Press, Carbondale, Illinois, 1968. (To appear).
  • Paley, R. E. A. C., A remarkable series of orthogonal functions (I). Proc. London Math. Soc. 34, 241–264 (1932).
  • Phillips, K., The maximal theorems of Hardy and Littlewood. Amer. Math. Monthly 74, 648–660 (1967).
  • Watari, C., Mean convergence of Walsh-Fourier series. Tôhoku Math. J. (2) 16, 183–188 (1964).
  • Zygmund, A., Trigonometric series, vol. II, 1959.